# SDR ASOA20140518042

- Difficulty date: May 18, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 34,421 hours, 26,278 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 217071
- Part serial: 2381
- Condition: Worn
- Location: Nr 1
- Part time: 24,067 hours, 16,117 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED BRAKES COULD NOT BE APPLIED FULL, GRAB HARD AND RELEASE AND PULL LEFT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 BRAKE ASSEMBLY.  OPS CHECKED GOOD.
